Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Flattening a submanifold in codimensions one and two


Authors: J. C. Cantrell and R. C. Lacher
Journal: Bull. Amer. Math. Soc. 74 (1968), 314-315
DOI: https://doi.org/10.1090/S0002-9904-1968-11936-6
MathSciNet review: 0221515
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown, Locally flat embeddings of topological manifolds, Ann. of Math. 75 (1962), 331-341. MR 133812
  • 2. J. L. Bryant and C. L. Seebeck, Locally nice embeddings in codimension three, Bull. Amer. Math. Soc. 74 (1967), 378-379. MR 221514
  • 3. J. C. Cantrell, n-frames in euclidean k-space, Proc. Amer. Math. Soc. 15 (1964), 574-578. MR 164330
  • 4. A. V. Černavskiĭ, Singular points of topological imbeddings of manifolds, Dokl. Akad Nauk SSSR 167 (1966), 528-530=Soviet Math. Dokl. 7 (1966), 433-436. MR 198447
  • 5. P. H. Doyle, Unions of cell pairs in E3, Pacific J. Math. 10 (1960), 521-524. MR 126837
  • 6. L. C. Glaser and T. M. Price, Unknotting locally flat cell pairs, Illinois J. Math. 10 (1966), 425-430. MR 196735
  • 7. R. C. Lacher, Some conditions for manifolds to be locally flat, Trans. Amer. Math. Soc. 126 (1967), 119-130. MR 205241


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11936-6

American Mathematical Society